# SDR SWAA021363

- Difficulty date: June 17, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- Aircraft time: 64,387 hours, 70,319 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FUSELAGE SKIN CRACKED AT WINDOW BELT CUTOUT ON LT WINDOW'S NR 1, 2, 3, 4, 5, 6, 7, 8, 9, 10 AND 11.  REPAIRED SKIN PER SWA SI.
